REAL

Items where Author is "Guo, Lifeng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Duan, Qingwei and Guo, Lifeng and Zhang, Binlin (2023) Multiplicity of solutions of Kirchhoff-type fractional Laplacian problems with critical and singular nonlinearities. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (45). pp. 1-28. ISSN 1417-3875

This list was generated on Thu Mar 27 20:09:40 2025 CET.